MathSciNet Relay Station
MathSciNet bibliographic data
MR2916154 92D30 (60G35)
Liu, Meng; Wu, Qiong; Wang, Ke Analysis of an improved epidemic model with stochastic disease transmission. Appl. Math. Comput. 218 (2012), no. 19, 9750–9758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement